Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Does diabetes cause frequent urination ?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2008
Answered : 662 Questions
I have frequent urination every hour I am on 4mg of Glimepiride once a day. I am diabetic, What can I do ? I am diabetic at 64 years old.
Posted Fri, 13 Apr 2012 in Diabetes
Answered by Dr. Puneet Maheshwari 26 minutes later

Thanks for the query.

Well, after reading your history, it is clear that you are diagnosed with Diabetes mellitus and you are on oral hypoglycemic drug like glimepride and for blood pressure you are taking losartan.

Now let me tell you about the cause of this condition, actually the patients of Diabetes suffer from 3 conditions as polydypsia( increased need to take water), polyphagia( increased hunger), and third is increased urination.

It is not necessary that the patient should suffer from all these at the same time. Out of these, you are having symptoms of increased urination urge.

Secondly, the drug Losartan has side effect of increasing frequency of micturition.

What you will have to do now--

1- consult a physician, your doctor may change the class of your anti-hypertensive.

2- Daily aerobic exercises, will further help to metabolize the metabolic water in the body.

3- Reduce your anxiety level.

Dont worry for this condition, just a slight change in life style( above mentioned), will help you out.

Hope this will help you, and I am ready for future follow ups if any.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor